# SDR 95ZZZX5921

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250TP
- Make and model: Beech A36
- Aircraft serial: E2408
- Engine: Allsn 250B17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Assy
- Part number: 77165001
- Condition: Broken
- Location: Fuel Filter
- Part time: 718 hours
- Component: 306051
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A FUEL LEAK FROM THE ENGINE.  INVESTIGATION REVEALED A LOOSE FILTER BOWL.  ON A CLOSER EXAMINATION, FOUND FILTER BOWL HAD ALMOST DETACHED ITSELF FROM THE UPPER HOUSING.  WHEN THE BOWL WAS FINALLY REMOVED, PART OF THE UPPER HOUSING TO WHICH THE FILTER BOWL CENTER ATTACHMENT BOLT IS SECURED, BROKE AWAY AND WAS FOUND ATTACHED TO THE BOLT.
